# SDR SIMA200928602

- Difficulty date: October 10, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 23,804 hours, 22,944 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: M835362024
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3830, THE CREW REPORTED THAT AFTER TAKEOFF AT APPROXIMATELY 500 FEET WITH THE YAW DAMPER ENGAGED, THE CREW RECEIVED A RUDDER 12 FAIL MESSAGE ALONG WITH A YAW DAMPER FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MIA.  THE AIRCRAFT LANDED SAFELY WITH NO INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED RELAY K0387.  OPERATIONAL CHECK GOOD IAW 27-23-00-700-804.  PERFORMED OPERATIONAL CHECK OF THE RUDDER SYSTEM IAW EMB 145 27-23-00-700-804-A.  OPERATIONAL CHECK IS GOOD.  THE AIRCRAFT WAS RETUNED TO SERVICE.
